# SDR USAA950059

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 328
- Part time: 18,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION OF SEAT TRACKS, FOUND CORRODED AREA APPROXIMATELY 29.0 INCHES BY 1.25 INCHES, BS 328 - 10 INCHES AFT OF BS 359.96 APPROX 20 INCHES O/B OF BBL 0.  REPAIRED PER SRM 53-00-52.  CORRODED TASK NR C3-107-02.  CORROSION LEVEL 2.  (W)
